Volume 2 (2002)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

The co-rank conjecture for 3–manifold groups

Christopher J Leininger and Alan W Reid

Algebraic & Geometric Topology 2 (2002) 37–50

DOI: 10.2140/agt.2002.2.37

Forward citations
A Dimca, S Papadima, A I Suciu, Quasi-Kähler groups, 3-manifold groups, and formality, Mathematische Zeitschrift (2010)
S L Harvey, On the Cut Number of a 3–manifold, Geometry & Topology 6 (2002) 409